MAUDE Adverse Event Report: PHILLIPS / PHILIPS ELECTRONICS, INC. AMARA VIEW FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

PHILLIPS / PHILIPS ELECTRONICS, INC. AMARA VIEW FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number Amara View Mask Without Headgear, Medium, US
Health Effect - Clinical Codes Failure of Implant (1924); Reaction to Medicinal Component of Device (4574)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
I had a dental bridge that had to be removed.It contained metal and i used the amara full face mask every night for approximately 5 years.I am now having to get bone grafts and dental implants for 5 teeth in the front of my mouth.It is going to cost me approximately (b)(6) and my dental insurance does not cover it.Fda safety report id (b)(4).

Brand Name
AMARA VIEW FULL FACE MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
PHILLIPS / PHILIPS ELECTRONICS, INC.
MDR Report Key15690704
Report NumberMW5112944
Device Sequence Number6801264
Product Code POW
UDI-Device Identifier00606959009233
UDI-Public(01)00606959009233
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/26/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAmara View Mask Without Headgear, Medium, US
Device Catalogue Number1090633
Device Lot Number(10)84355993
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/27/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CALCIUM, VITAMIN D, LORATADINE.; PHILLIPS DREAM STATION BIPAP MACHINE, WITH AMARA VIEW FULL FACE MASK, VALSARTAN, AMLODIPINE, ATORVASTATIN, SYNTHROID, PANTOPREZOLE,MONTELUKAST, GABAPENTIN.
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite